# SDR SWAA2023032010758

- Difficulty date: February 27, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N7817J
- Make and model: Boeing 737-7L9
- Aircraft serial: 28013
- Aircraft time: 58,536 hours, 29,639 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Rib
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO-1 ENG INB FAN COWL INT.INTERCOSTAL RIB CRACKED AT EDGE AT ENG OIL SERVICE DOOR AREA MKD DOT<[01] REMOVED AND REPLACED INT; INTERCOSTAL RIB AT EDGE ON #1 ENGINE I/B FAN COWL AT ENGINE OIL SERVICE DOOR AREA. PER SRM 51-40-02-0G-O;[02] VERIFIED REPLACEMENT
